Xuding Zhu
Xuding Zhu
Verifierad e-postadress på zjnu.edu.cn
Titel
Citeras av
Citeras av
År
Circular chromatic number: a survey
X Zhu
Discrete mathematics 229 (1-3), 371-410, 2001
4482001
Multilevel distance labelings for paths and cycles
DDF Liu, X Zhu
SIAM Journal on Discrete Mathematics 19 (3), 610-621, 2005
1792005
The game coloring number of planar graphs
X Zhu
Journal of Combinatorial Theory, Series B 75 (2), 245-258, 1999
1721999
Star chromatic numbers and products of graphs
X Zhu
Journal of Graph Theory 16 (6), 557-569, 1992
1601992
Acyclic and oriented chromatic numbers of graphs
AV Kostochka, É Sopena, X Zhu
Journal of Graph Theory 24 (4), 331-340, 1997
1381997
Game chromatic number of outerplanar graphs
DJ Guan, X Zhu
Journal of Graph Theory 30 (1), 67-70, 1999
1361999
A bound for the game chromatic number of graphs
T Dinski, X Zhu
Discrete Mathematics 196 (1-3), 109-115, 1999
1351999
Duality and polynomial testing of tree homomorphisms
P Hell, J Nesetril, X Zhu
Transactions of the American Mathematical Society 348 (4), 1281-1297, 1996
1211996
Circular chromatic numbers of Mycielski's graphs
GJ Chang, L Huang, X Zhu
Discrete Mathematics 205 (1-3), 23-37, 1999
1171999
Refined activation strategy for the marking game
X Zhu
Journal of Combinatorial Theory, Series B 98 (1), 1-18, 2008
1132008
The game coloring number of pseudo partial k-trees
X Zhu
Discrete Mathematics 215 (1-3), 245-262, 2000
1032000
A survey on Hedetniemi's conjecture
X Zhu
Taiwanese Journal of Mathematics 2 (1), 1-24, 1998
991998
Recent developments in circular colouring of graphs
X Zhu
Topics in discrete mathematics, 497-550, 2006
942006
The map-coloring game
T Bartnicki, J Grytczuk, HA Kierstead, X Zhu
The American Mathematical Monthly 114 (9), 793-803, 2007
882007
Colouring graphs with bounded generalized colouring number
X Zhu
Discrete Mathematics 309 (18), 5562-5568, 2009
872009
Edge‐partitions of planar graphs and their game coloring numbers
W He, X Hou, KW Lih, J Shao, W Wang, X Zhu
Journal of Graph Theory 41 (4), 307-317, 2002
872002
Rainbow domination on trees
GJ Chang, J Wu, X Zhu
Discrete Applied Mathematics 158 (1), 8-12, 2010
842010
Game chromatic index of k‐degenerate graphs
L Cai, X Zhu
Journal of Graph Theory 36 (3), 144-155, 2001
812001
Coloring the square of a K4-minor free graph
KW Lih, WF Wang, X Zhu
Discrete mathematics 269 (1-3), 303-309, 2003
772003
On-line list colouring of graphs
X Zhu
the electronic journal of combinatorics 16 (1), R127, 2009
762009
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20